# SDR FDEA200905281838

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 49,838 hours, 16,020 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB2933
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E FOUND CRACK ON STRINGER DOUBLER.  REPAIRED AREA IAW SRM 57-10-00 FIG 49 VOL I.
